# SDR ASAA2019102931158

- Difficulty date: October 29, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 34,559 hours, 10,048 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH006118
- Condition: Leaking
- Location: Nr 1 Generator
- Part time: 41,467 hours, 12,416 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO #1 IDG CONTINUED FREQUENT SERVICING GROUNDED - YES. REMOVED AND REPLACED #1 ENG IDG IAW B737-800 AMM 24-11-11-00. OPERATIONAL TEST #1 IDG OPS TEST GOOD REF AMM 24-11-00-700-802.
